Les lois de conservation
Annales de l'Institut Fourier, Volume 14 (1964) no. 1, p. 71-81
@article{AIF_1964__14_1_71_0,
     author = {Osborn, Howard},
     title = {Les lois de conservation},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {14},
     number = {1},
     year = {1964},
     pages = {71-81},
     doi = {10.5802/aif.162},
     mrnumber = {30 \#2425},
     zbl = {0126.10904},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1964__14_1_71_0}
}
Les lois de conservation. Annales de l'Institut Fourier, Volume 14 (1964) no. 1, pp. 71-81. doi : 10.5802/aif.162. https://aif.centre-mersenne.org/item/AIF_1964__14_1_71_0/

[1] H. Osborn, The existence of conversation laws, Ann. of Math. 69 (1959), 105-118. | MR 21 #760 | Zbl 0119.07801

[2] H. Osborn, A class of bilinear forms, Trans. Amer. Math. Soc., 90 (1959), 485-498. | MR 21 #2663 | Zbl 0086.02003

[3] H. Osborn, On Taylor's theorem in several variables, Proc. Nat. Acad. Sci., (U.S.A.) 46 (1960), 1097-1100. | MR 23 #A1313 | Zbl 0103.04001

[4] H. Osborn, Taylor expansions on affinely connected manifolds (à paraître).

[5] P. Cartier et H. Osborn, Monogenic functions (à paraître).